Le théorème de Poincaré–Alexander stipule quʼune application holomorphe définie sur un ouvert de la boule unité de
The Poincaré–Alexander Theorem states that holomorphic mappings defined on an open subset of the unit ball of
Accepté le :
Publié le :
@article{CRMATH_2013__351_9-10_353_0, author = {Peyron, Marianne}, title = {Th\'eor\`eme de {Poincar\'e{\textendash}Alexander} pour les domaines mod\`eles}, journal = {Comptes Rendus. Math\'ematique}, pages = {353--356}, publisher = {Elsevier}, volume = {351}, number = {9-10}, year = {2013}, doi = {10.1016/j.crma.2013.05.010}, language = {fr}, url = {https://www.numdam.org/articles/10.1016/j.crma.2013.05.010/} }
TY - JOUR AU - Peyron, Marianne TI - Théorème de Poincaré–Alexander pour les domaines modèles JO - Comptes Rendus. Mathématique PY - 2013 SP - 353 EP - 356 VL - 351 IS - 9-10 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2013.05.010/ DO - 10.1016/j.crma.2013.05.010 LA - fr ID - CRMATH_2013__351_9-10_353_0 ER -
%0 Journal Article %A Peyron, Marianne %T Théorème de Poincaré–Alexander pour les domaines modèles %J Comptes Rendus. Mathématique %D 2013 %P 353-356 %V 351 %N 9-10 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2013.05.010/ %R 10.1016/j.crma.2013.05.010 %G fr %F CRMATH_2013__351_9-10_353_0
Peyron, Marianne. Théorème de Poincaré–Alexander pour les domaines modèles. Comptes Rendus. Mathématique, Tome 351 (2013) no. 9-10, pp. 353-356. doi : 10.1016/j.crma.2013.05.010. https://www.numdam.org/articles/10.1016/j.crma.2013.05.010/
[1] Holomorphic mappings from the ball and polydisc, Math. Ann., Volume 209 (1974), pp. 249-256
[2] F. Bertrand, L. Blanc-Centi, Stationary holomorphic discs and finite jet determination problems, preprint, 2012.
[3] On the automorphism group of strongly pseudoconvex domains in almost complex manifolds, Ann. Inst. Fourier (Grenoble), Volume 59 (2009) no. 1, pp. 291-310
[4] Monge–Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains, Ann. Math. (2), Volume 103 (1976) no. 2, pp. 395-416
[5] A note on the Wong–Rosay theorem in complex manifolds, Complex Var. Theory Appl., Volume 47 (2002) no. 9, pp. 761-768
[6] On the geometry of model almost complex manifolds with boundary, Math. Z., Volume 254 (2006) no. 3, pp. 567-589
[7] Pfaffian systems of Frobenius type and solvability of generic overdetermined PDE systems, Symmetries and overdetermined systems of partial differential equations, IMA Vol. Math. Appl., Volume 144 (2008), pp. 421-429
[8] Domains in almost complex manifolds with an automorphism orbit accumulating at a strongly pseudoconvex boundary point, Mich. Math. J., Volume 54 (2006) no. 1, pp. 179-205
[9] Strongly pseudoconvex homogeneous domains in almost complex manifolds, J. Reine Angew. Math., Volume 623 (2008), pp. 123-160
[10] Some integration problems in almost-complex and complex manifolds, Ann. Math., Volume 77 (1963) no. 1, pp. 424-489
[11] Analyticité des applications CR dans des variétés presque-complexes, 2012 | arXiv
[12] Théorème de Poincaré–Alexander pour les domaines modèles, 2012 | arXiv
[13] The analytic continuation of holomorphic mappings, Math. USSR Sb. (N. S.), Volume 98(140) (1975) no. 3(11), pp. 416-435 (495–496)
[14] Analytic continuation of mappings along strictly pseudo-convex hypersurfaces, Dokl. Akad. Nauk SSSR, Volume 236 (1977) no. 3, pp. 544-547
[15] Function Theory in the Unit Ball of
[16] Normal forms for nonintegrable almost CR structures, Am. J. Math., Volume 134 (2012) no. 4, pp. 915-947
Cité par Sources :